Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 103, Number 1
HTML articles powered by AMS MathViewer

On the cohomology of exact sequences of compact groups
Sufian Y. Husseini PDF
Trans. Amer. Math. Soc. 103 (1962), 1-29
Cocycle formulas for homotopy classification; maps into projective and lens spaces
Paul Olum PDF
Trans. Amer. Math. Soc. 103 (1962), 30-44
Hermitian moment sequences
J. S. MacNerney PDF
Trans. Amer. Math. Soc. 103 (1962), 45-81
Occupation times for Markov and semi-Markov chains
Harry Kesten PDF
Trans. Amer. Math. Soc. 103 (1962), 82-112
The module type of a ring
W. G. Leavitt PDF
Trans. Amer. Math. Soc. 103 (1962), 113-130
Positive bases for linear spaces
Richard L. McKinney PDF
Trans. Amer. Math. Soc. 103 (1962), 131-148
Linear symmetries of free boson fields
David Shale PDF
Trans. Amer. Math. Soc. 103 (1962), 149-167
Construction of automorphic forms on $H$-groups and supplementary Fourier series
Marvin Isadore Knopp PDF
Trans. Amer. Math. Soc. 103 (1962), 168-188